# SDR UALA2012091705214

- Difficulty date: September 17, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 55,042 hours, 6,572 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

STEADY STREAM OF FUEL FROM HST SHROUD-DRIP PAN DRAIN MAST DURING FUELING.  HORIZONTAL STABILIZER FUEL ISOLATION VALVE INOP DUE TO LEAKING OUT OF THE HST DRAIN MAST DURING FUELING AND MUST REMAIN EMPTY.  NO TIME TO REPAIR LEAK.  REMOVED HST LINE FROM BODY STA 2418 TO BODY STA 2598.  INSTALLED HST FUEL TRANSFER LINE FROM BODY STA 2418 TO STA 2598 PER MM.  NEEDS PRESSURE CHECK.  SHROUD NEEDS INSTALL AFTER PRESSURE CHECK.  PERFORM PRESSURE LEAK CK OF HST LINE CONNECTION ABOVE CTR WING TANK.  ACP'D LEAK CHECK. NO LEAK FOUND.
